# SDR SWIA200819090

- Difficulty date: January 19, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 13,062 hours, 11,468 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINGLET DAMAGED WHILE ON THE RAMP.  INSTALLED NEW RIB AND PANEL PER SRM 57-31-31 AND CRJ DRAWING 600-15108.
